# SDR AALA202208091744

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A300*
- Aircraft serial: 9408
- Aircraft time: 7,447 hours, 2,004 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: ER9693G01
- Condition: Broken
- Location: Zone 400 - Nac/P
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO HNL AND DECLARED AN EMERGENCY DUE TO A ENGINE #1 BLEED AIR FAULT. THE AIRCRAFT LANDED SAFELY AT HNL WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE #1 ENGINE HIGH PRESSURE VALVE SENSE LINE BROKEN AND REPLACED IT PER AMM 36-11-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
